# SDR ASOA201100869

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 17,769 hours, 12,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING PANEL ROW 15 INOP.  R & R LAMP IAW CRJ 700 33-51-09.  OPS CHECK GOOD PLACARD REMOVED DEFER CLEARED.  (ITEM RESOLVE UNDER MDDR: 639804-2) R & R LAMP IAW CRJ 700 33-51-09.  OPS CHECK GOOD PLACARD REMOVED DEFER CLEARED. (CLOSED)
